MAUDE Adverse Event Report: PHILIPS MEDICAL SYSTEMS PATIENT INFORMATION CENTER IX; MONITOR, PHYSIOLOGICAL, PATIENT(WITH ARRHYTHMIA DETECTION OR ALARMS)

PHILIPS MEDICAL SYSTEMS PATIENT INFORMATION CENTER IX; MONITOR, PHYSIOLOGICAL, PATIENT(WITH ARRHYTHMIA DETECTION OR ALARMS)
Model Number PATIENT INFORMATION CENTER IX
Medical Device Problem Code Incorrect Measurement (1383)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/08/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Philips is in the process of obtaining additional information concerning this event and the complaint is still under investigation.A final report will be submitted once the investigation is complete.E1: reporting institution phone #: (b)(6).Reporter phone #:.
 
Event or Problem Description
Philips received a complaint on a patient information center ix (pic ix) indicating that from 8:00 a.M.To 10:00 a.M., incorrect data was transmitted from the central monitoring station to bed in1-01 on ward hf-its1.One example was systolic blood pressure: the central station measured a value of 95 mmhg, while the icca measured 145 mmhg.This value can influence decisions regarding the patient¿s treatment.The customer looked into the problem and determined that incorrect data is contained in the obx messages.The device was in clinical use at the time the issue was discovered.There was no adverse event or patient harm reported.
 
Additional Manufacturer Narrative
The customer reported that incorrect data was transmitted from the central monitoring station to the icca after a recent go-live.Retrospective data is used in conjunction with clinical evaluation of the patient and other assessment data (weight, urine output etc.) to make treatment decisions for the patient.The incorrect representation of retrospective data, in regard to regional level display, would not be likely to cause or contribute to harm.The inability to edit retrospective data would be identified by the user at the time the issue is noted.Stored data is not used exclusively to make clinical treatment decisions for patient care.Based on this information the malfunction did not cause or contribute to death or serious injury and is not likely to cause or contribute to death or serious injury if it were to recur.Therefore, this is not reportable.

Brand Name
PATIENT INFORMATION CENTER IX
Common Device Name
MONITOR, PHYSIOLOGICAL, PATIENT(WITH ARRHYTHMIA DETECTION OR ALARMS)
Manufacturer (Section D)
PHILIPS MEDICAL SYSTEMS
3000 minuteman rd
andover MA 01810
Manufacturer (Section G)
PHILIPS MEDICAL SYSTEMS
3000 minuteman rd
andover MA 01810
Manufacturer Contact
deborah currlin
3000 minuteman rd
andover, MA 01810
6172455900
MDR Report Key25201446
Report Number1218950-2026-100330
Device Sequence Number10096922
Product Code MHX
UDI-Device Identifier00884838048645
UDI-Public(01)00884838048645(10)B.02.17
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K153702
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPATIENT INFORMATION CENTER IX
Device Catalogue Number866389
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/08/2026
Supplement Date Received by Manufacturer05/28/2026
Initial Report FDA Received Date05/18/2026
Supplement Report FDA Received Date06/15/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/10/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown